# SDR SWAA2013121123139

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 21,087 hours, 12,416 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED IN FOUR PLACES OTBD OF RIB AT STAB STATION 101.90, 0.25 LONG 12.50" AFT OF FWD SPAR, 0.75 LONG 19.0" AFT OF FWD SPAR, 0.90 LONG 28.5" AFT OF FWD SPAR & 1.10 LONG 37.0" AFT OF FWD SPAR.  REPAIRED SKIN IAW SRM.
